Aa
Aa
A
A
A
Close
Avatar universal

I'm having Withdraw symptoms???

I'm going to take a stab at most major issues with WD symptoms!
1: the notorious bathroom battle! Opaites as well as many other drugs after long term use slows the digestive system down. How many remember having constipation when first using? Me too!!! Now that the drugs are leaving the system the digestive system starts waking up again and is working faster then it's supposed to thus creating bad bathroom days and stomach cramps! Remember, when first using these drugs it was completely opposite and just as painful as well.

2:muscle cramps, muscle cramps are a combination of 2 things! One being, probably being not exercising as much as before and dehydration! Dehydration most caused by the bathroom battle and losing fluids! Again, as the drug leaves the system and begins a to awaken so do the muscles as well. When I was hurting physically, I didn't mind killing the pain and fore going proper rest & food.

3: Malaise & confusion and vertigo, again it's your mind becoming alive again when the drugs start leaving the body but isn't sure how to respond. Things start popping quickly in the mind but it's not ready for it yet. But think of all the times while using way to much until the stage off passing out, how many times???? The mind will flip flop for months trying to adjust to what's its became accostumed to.

4:High blood pressure, of course there is gonna be. the suppressing of both the mind and body for any length of time and then taking away what it's accustom to, of course the heart and blood pressure will be high trying to feed blood back into the muscles & mind that has been starving! The heart starts working faster trying to keep up with cramps, the bathroom battle and the brain as well. But remember all those times when things got hecit while using everything was was calm and cool!

5: Muscle aches & pains, while taking opaites to kill any emotional or physical pain we've had, the nerve and muscles are once again awakening so everything little thing such as a bump, cold ,over worked muscles is going to be felt! My gosh, thing of all the days nothing was felt!

No matter the length of several months or several years the body will start becoming alive again and will heal itself faster "physically" within a couple weeks than its been tortured for months or years! The recovery is quicker then the path it took to turn around! Don't forget that!!!
0 Responses
Have an Answer?

You are reading content posted in the Addiction: Social Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
3060903 tn?1398565123
Other
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.